Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Turnakit

low dose accutane

Recommended Posts

my doc said half mg per kilo (low) is as affective DURING the time you take the medication

but it will take longer, of course...

if your body can tolerate a higher dosage...your doc will slowly increase it

Link to post
Share on other sites

hey,

I'm taking 40 mg per, which i think is a low dose.

but its effective, my cheeks are already clearing up, my lips are very very dry, i got a small breakout on my forehead, but its not that bad.

yes, its defenitely working out.

fuck acne! ](*,)

Link to post
Share on other sites
Guest agentx

well ... ive been on 20 mg a day only for around 4 months now. And my acne has almost COMPLETELY cleared by now. I weigh 60 KG and my acne was REAL bad ... check out my pic in the gallery ... im 10x better then the AFTER pic taken in the gallery ... that was around 2 months ago.

CheerS!

Link to post
Share on other sites

what side affects did you experience on low dosage, AgentX? How long was your initial breakout period? Im on tazorac and have had no improvement. I have moderate acne, certainly not the worst. But i want it gone! The problem is im a senior in high school with a pretty good social life. I dont know if i can stand the thought of waking up every morning for 10 weeks with worse acne. im already incredibly self-conscience about my face.

Link to post
Share on other sites
Guest agentx

well ... incredibly the initial breakout happened after just the FIRST pill. I dont know if it was the initial or just "another" breakout. But it was BAD. And that was the last breakout.

Anyways the side effects were dry skin in the first month. BAckaches, dry eyes for 2-3 weeks. And the worst was dry lips. But they all were worth it.

Go for it.

CheerS!

Link to post
Share on other sites

agentx, did u start off with 20mg per day from the start? or where u on a higher dose then dropped down?

i read a study that said low dose accutane helps clear acne WHILE ur on it,the chances of the acne coming back are high?!

how would a lower dose be different to a higher dose? apart from having less side effects??!

Link to post
Share on other sites
Guest agentx

Well ... i was on 20 mg from the start ... as far as the acne coming bak is concerned ... i dunno if that is affected by the dosage ur`e on ... the dosage depends on ur weight. I only weigh 55 kg or something ... so :/ the doc said i cud move on to 40 mg a day if i dont see any good results.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×